MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. / MEDOS S.A. ICP SENSOR BASIC KIT; DEVICE, INTRACRANIAL PRESSURE MONITORING

CODMAN & SHURTLEFF, INC. / MEDOS S.A. ICP SENSOR BASIC KIT; DEVICE, INTRACRANIAL PRESSURE MONITORING
Model Number 82-6631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been reported that the device will not be returned for evaluation.A lot number has been provided.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the affiliate, a microsensor was giving negative readings during implantation, a new microsensor was successfully used to get icp readings.The negative readings were noted, the direct link cable was changed; however, that did not fix the issue, then the microsensor was replaced.There were no reports of delay or patient harm.The device will not be returned.
 
Additional Manufacturer Narrative
Udi : (b)(4).Complaint sample was not returned to codman; therefore, an evaluation of the device could not be performed.The manufacturing records were reviewed and no anomalies were found.The cause(s) of the difficulty reported by the customer could not be determined.If the complaint sample becomes available, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
ICP SENSOR BASIC KIT
Common Device Name
DEVICE, INTRACRANIAL PRESSURE MONITORING
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC. / MEDOS S.A.
rue girardet 29
le locle, CH240 0
SZ  CH2400
MDR Report Key7710157
Report Number1226348-2018-10503
Device Sequence Number906787
Product Code GWM
UDI-Device Identifier20886704042317
UDI-Public(01)20886704042317(10)175415
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number82-6631
Device Catalogue Number82-6631
Device Lot Number175415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1